# SDR SIMA20160728006

- Difficulty date: July 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 37,482 hours, 33,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14525999001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CHAFED INSIDE RT PYLON PANEL 424DB FWD OF CONNECTOR J0816.  PERFORMED REPAIR OF THE SKIN AREA IAW SRM 53-31-01.
